# SDR DALA2019101205868

- Difficulty date: October 11, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 908
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME CLIP STA. Y=908 BTW L= 29R/28L, Y=927 BTW L= 29R/29L, Y=954 BTW L= 29L/28R, Y=974 BTW L= 29R/26L AND Y=1002 BTW L= 29L/29R AT AFT CARGO COMPARTMENT. (CORROSION LEVEL 2): FRAME CLIPS STA Y= 974 AND 1002 WERE REPLACED PER B717-200 SRM 51-41-02-0G, DWG 9957739 REV. DN AND DWG 9958215 REV. AM. AND FRAMES STA Y= 908, 927 AND 954 WERE REPAIRED PER B717-200 SRM 53-00-06-2R REP. 2. (LP1310920)
